Levaquin poisoned doctor near me.

There is a doctor who lives about 15 minutes from me. I was told by another doctor that this Internal medicine Physician took Levaquin and his achilles tendon ruptured. I am not sure if he had any other symptoms. I use to call on this doctor when I was a pharmaceutical sales rep. Unfortunately I didn’t know him that well. Apparently this physician walks with a cane now. I am not sure how long ago he was floxed. I called the office where he use to work and apparently he retired and works from home now. I am not sure if he just retired or if the Levaquin poisoning retired him. I have his home mailing address and his phone number. I have a big quinolone information packet to mail to him. Hopefully he is mad enough about what happened to him to want to help our cause. In my follow-up with him I am not sure what to ask him to do in terms of advocacy efforts. Maybe he can write publish an article on adverse reactions to quinolones. Maybe he can help us petition the Pennsylvania ( where I live ) Attorney General’s office. Perhaps if we get a few more petitions to the FDA about quinolones it can help our cause. We need to petition the FDA for the Black Box warning to be on the prescribing literature and not just the package insert. If he is willing to help us maybe he could do some sort of news story on these reactions. Not sure what to do in terms of advocacy efforts with this doctor. Will have to think how to approach this situation.

Be Sociable, Share!
You can leave a response, or trackback from your own site.

One Response to “Levaquin poisoned doctor near me.”

  1. Stephanie Henriksen says:

    John Fratti,

    Did you ever make contact with this doctor? My stepfather was a large animal veterinarian in Iowa, died 2006. His partner in the vet office was put on Levaquin for 20 weeks for a suspected prostate problem and his Achilles tendon went out. This threw his back off and it took 5 years of doctoring to get to the point of being able to walk again. It dated to 2007 (pre-black box) and I gave him some information, but don’t know if he looked into it.

    Please add the research report “Musculoskeletal Complications of Fluoroquinolones” by Hall, Finnoff and Smith of Mayo Clinic in PM&R journal, Feb. 2011, to your reference list. It says damage extends not only to tendons but cartilage, bone and muscle. It offers some treatment recommendations.

Leave a Reply


Design by Aaron Melvin